# SDR DLM88021412

- Difficulty date: December 5, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 36,385 hours, 28,857 cycles
- Engine: Pwa JT8D219
- Engine time: 23,515 hours, 18,242 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726865
- Condition: Failed
- Location: Nr 2
- Part time: 23,515 hours, 18,242 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU FL 240 ENG A/I ON RT ENGINE FAILED N2 0 OIL  PRESSURE 0, HYD PRESSURE 0,  DISCHARGED FIRE BOTTLE INTO RT ENGINE.  REPLACED NR 2 ENGINE
